# SDR GTIA030695

- Difficulty date: September 5, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND L1 DOOR AT DOOR CUTOUT AFT WEB CRACKED TWO PLACES.  CUT OUT DAMAGED AREA.  FABRICATED DOUBLER.  INSTALLED DOUBLER.  (M)
